# SDR COMA2011010350264

- Difficulty date: December 22, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 35,814 hours, 31,304 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 601R5450006
- Condition: Chafed
- Location: Rt Pylon
- Part time: 35,814 hours, 31,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FRONT SPAR CHAFED.  REPAIRED IAW REO601R-54-50-006 AND REO 601R-54-50-077.
